# SDR SWAA960161

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- System (JASC): 5240 · Service Doors
- Part: Door Skin
- Condition: Cracked
- Location: Fwd Serv
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2-CHECK, FOUND FWD SERVICE DOOR CRACKED AT LOWER HINGE UPPER RADIUS AT PREVIOUS REPAIR.  REPAIRED PER BOEING SRM.
